# SDR UPS03440326

- Difficulty date: March 4, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D SEAT TRACK FOUND HEACY CORR AS MARKED.  CORROSION BLEND OUT 0.055"X1"X3" SEAT TRACK REPLACED AT U/D BS 480 - BS 530RBL 65 AS PER SRM 51-10-01 P.8.
